Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Ultrasound shows enlarged prostrate, taking medicines. Serious?

DEAR SIR my ultrasound OF ABDOMEN has shown i am having prostrate of grade one enlarged in size (35x53x41 mm, volume being 41.4 cc)normal in echos. no obvious focal lesion is seen. prevoid UB volume 340cc. post void UB volume is 52 obvious retroperitoneal lymphadenopathy could be visualised. no free fluid is seen in abdomen/ pelvis . CONCLUSION GRADE 1 ENLARGED PROSTRATE(41.4 GRAMS)WITH POST VOID RESIDUAL UB VOLUME OF 52 CC. I AM PRESENTLY TAKING DUTASTERIDE ONE TABLET DAILY AND ONE TABLET OF TAMSULIN 0.4 MG DAILY. HOW SERIOUS IS MY PROBLEM AND WHAT OTHER TREATMENT AND MEDICINE AND PRECAUTIONS SHOULD I TAKE. REGARDS ANIL
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have posted your ultrasound scan findings but not mentioned any thing about your age and symptoms you have.Your post void residue is 54 ml which is quite high.If you have increased nocturnal frequency and poor stream the drugs that you are taking now will improve your symptoms but you will have to take these medicines till you opt for surgery of Trans Urethral Resection of prostate which offers a permanent remedy.Please consult some Urologist who will guide you after assessing your symptom score and other illness like Diabetes , Hypertension etc if you have
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor